Authors: | Stević, Stevo |
Title: | On the recursive sequence xn+1=−1/xn+A/xn−1 |
Journal: | International Journal of Mathematics and Mathematical Sciences |
Volume: | 27 |
First page: | 180895 |
Issue Date: | 2001 |
ISSN: | 0161-1712 |
DOI: | 10.1155/S0161171201010614 |
Abstract: | We investigate the periodic character of solutions of the nonlinear difference equation xn+1=−1/xn+A/xn−1. We give sufficient conditions under which every positive solution of this equation converges to a period two solution. This confirms a conjecture in the work of DeVault et al. (2000). |
Publisher: | Hindawi |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.